# SDR DALA2022120607857

- Difficulty date: December 3, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 73,319 hours, 29,966 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Control Unit
- Part number: 0802070501
- Part serial: 0510
- Condition: Inoperative
- Location: Standby Power
- Part time: 73,290 hours, 29,957 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB/DE - DUE TO ELEC LIGHT AND LOSS OF STANDBY POWER.   REPLACED STANDBY PWR CONTROL UNIT & #3 TR UNIT. INSPECTED CIRCUIT BREAKER PANELS FOR DEFECTS AND ODOR. PERFORMED POWER CHECKS. OPS CHECKED GOOD AND RTS.
